Re: long period after depo shot
I have had the most awful experiences with bleeding on Depo. I had an abortion in August 2007 and immediately went on the Depo, the same day actually. They said it would be normal to bleed from the abortion for a while so I didn't think about it when I was bleeding. However, the bleeding continued. I waited and waited and the end has not yet come. I had my 1st shot in August 2007 and I only got one more in October 2007 and never stopped bleeding in between. It is now March 2008 and I am still bleeding. It is so insane to think how long I have been bleeding. They say it is normal to bleed for a while after discontinuing the shot but if I had to take it back and never get the shot, I would. I am lucky to say that I never gained any weight on the Depo but I did have horrific mood swings the first month. I am happy to be off the shot but I am still bleeding and I have absolutely no clue when it will end. I am now going to go and consult a doctor. My mom, who is a doctor, says that taking birth control pills would help with the bleeding but I will see what the doctor says.
I will say this, if you are thinking about depo. DON't DO IT! It is easy. I know but it is not worth all the annoyances.